# SDR COMA0560336

- Difficulty date: June 5, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 20,210 hours, 19,478 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Access Panel
- Condition: Open
- Location: Ground Comm
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

LOUD SQUEAL DURING ROTATION AND CLIMB. GROUND COMMUNICATION PANEL LEFT OPEN. INSP FOR DAMAGE AND CLOSED DOOR.
